Amina Ibrahim Dies Of Stevens-Johnson Syndrome In Kano After Taking Septrin

Discussion in 'Health and Well-Being' started by collegereap, Jun 7, 2016.

  1. collegereap

    collegereap Moderator
    Staff Member

    Joined:
    Apr 23, 2016
    Reputation:
    0
    Book Reviews:
    0
    14 year old Amina Ibrahim who suffered severe burns after allegedly taking popular antibiotics, Septin, has died. Amina had gone to a chemist to buy medications when she was feeling ill and when she got there, she met the 19 year old son of the pharmacist who prescribed the antibiotics for her. She took the drug and immediately started reacting to it. Within an hour, she suffered sever burns on her face and neck.

    She was later diagnosed with Stevens-Johnson syndrome, a “rare, serious disorder of skin and mucous membranes that is usually caused from reaction to a medication or an infection.

    Her condition degenerated into the Stevens Johnson Syndrome (SJS). She died in the morning of June 2nd. So sad.

    Amina died at the Mohammed Abdullahi Wase Specialist Hospital in Kano State.


    -hyBc-o-b-_yP8Ay6CQNQDbxW6Wuto5i.jpeg

    -hyBc-o-b-_yP8Ay6CQNQDbxW6Wuto5i.jpeg

    -hyBc-o-b-_yP8Ay6CQNQDbxW6Wuto5i.jpeg

    -hyBc-o-b-_yP8Ay6CQNQDbxW6Wuto5i.jpeg
     
    #1 collegereap, Jun 7, 2016
    Lasted edited by : Apr 14, 2017
    Loading...
Similar Threads
Loading...

Share This Page

Loading...